Rocky Mountain Journal of Mathematics

Improved Upper and Lower Bounds for the Difference $A_n-G_n$

A. McD. Mercer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 31, Number 2 (2001), 553-560.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181070212

Digital Object Identifier
doi:10.1216/rmjm/1020171574

Mathematical Reviews number (MathSciNet)
MR1840953

Zentralblatt MATH identifier
0984.26014

Citation

Mercer, A. McD. Improved Upper and Lower Bounds for the Difference $A_n-G_n$. Rocky Mountain J. Math. 31 (2001), no. 2, 553--560. doi:10.1216/rmjm/1020171574. https://projecteuclid.org/euclid.rmjm/1181070212


Export citation

References